# SDR SWAA2023122134440

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 18,783 hours, 9,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD F/A STATION FLASHLIGHTS W/N TEST.<[01] REPLACED FLASHLIGHT AN SEAL ON FWD I/B FLASHLIGHT STATION PER AMM 33-55-00
